# SDR SA06042

- Difficulty date: June 15, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Misinstalled
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PIT - THE R2 DOOR SURVIVAL KIT LANYARD WAS FOUND IMPROPERLY INSTALLED.  MAINTENANCE INSTALLED THE LANYARD CORRECTLY.  OK FOR SERVICE.
